# SDR CA021129011

- Difficulty date: October 7, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 11,174 hours
- Engine: Allsn 250C20B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Connector
- Part number: 6848194
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: IN
- How discovered: C
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AME INSTALLED TURBINE ASSEMBLY FOLLOWING OVERHAUL.   ON GROUND RUN SEVERE OIL LEAK WAS OBSERVED FROM 6 & 7 PRESSURE OIL CONNECTOR ('TEE FITTING) AREA.  INSPECTION REVEALED THAT TWO RETAINING BOLTS HAD LESS THAN 10 IN/LBS. BREAK TORQUE.  AME REPLACED CRUSH SEALS, REASSEMBLED TUBING AND AFTER SATISFACTORY GROUND RUN, RETURNED A/C TO SERVICE.
